his.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Applications of generalized Perron trees to maximal functions and density bases
Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario, Canada.
University of Skövde, Department of Natural Sciences.
1998 (English)In: Journal of Fourier Analysis and Applications, ISSN 1069-5869, E-ISSN 1531-5851, Vol. 4, no 2, 215-227 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Springer Science+Business Media B.V., 1998. Vol. 4, no 2, 215-227 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:his:diva-11889DOI: 10.1007/BF02475990ISI: 000076671400007Scopus ID: 2-s2.0-1842715799OAI: oai:DiVA.org:his-11889DiVA: diva2:902237
Available from: 2016-02-10 Created: 2016-02-10 Last updated: 2016-02-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Rönning, Jan-Olav
By organisation
Department of Natural Sciences
In the same journal
Journal of Fourier Analysis and Applications
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 18 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf